# SDR SWIA200514658

- Difficulty date: February 28, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 9,168 hours, 7,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECOND OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP, OPERATIONAL CHECK GOOD.
